| Model Number |
TIGHTROPE® II BTB, RECON IB¿ |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the suture tore while tightening the loop.The suture tore during implant insertion.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The complaint allegation was confirmed.One unpackaged ar-1588btb-ib batch 15169840 was received for investigation.Functional testing was not performed due to the fact that the device loops were pull one side.A visual evaluation revealed that the device's sutures were damaged or torn.One of the loops vanished because the suture was pulled tight, closing the loop entirely.The most likely cause for the reported failure is a user error.Dfu-0147, excessive force on the shortening suture strands may break the strands and impair the ability to seat the implant fully.